Posted by SLS on March 19, 2006, at 22:05:13
In reply to Re: Never thought I'd hear this..... » SLS, posted by Phillipa on March 19, 2006, at 21:40:58
> Scott does this mean that if I'm on luvox and increasing the dose is making me more depressed amd the fact that I have taken a bezo for 30 some odd years mean I should stop the antidepressants and stay on what used to work just fine? Love Phillipa
I really don't know.
If you are having such a bad depressive reaction to Luvox, you might want to consider returning to your previous dosage and contacting your doctor.
The question that inevitably enters one's mind is whether or not an increase in depression is a temporary state that will disappear and be replaced with an antidepressant response. I can't think of a time when that has happened to me. If something made me feel worse early in treatment, I would stay worse until the drug was discontinued.
"Feel worse before feeling better?" I can't say for sure. You are not me (in case you were ever in doubt). With depression, I really haven't seen this happen to anyone, I don't think. That doesn't mean that it never does happen. What I have seen is an increase in anxiety early in treatment with some SSRIs that eventually disappears and is followed by an anti-anxiety effect and/or antidepressant effect. Prozac and Lexapro are probably the two drugs most likely to do this. Of course, Luvox is an SSRI as well.
• What are you being treated for?
• What do you experience with your illness?
• What treatment worked best?
Hang in there.